# SDR VNAA0101017

- Difficulty date: January 20, 2001
- Submitted: January 29, 2001
- Operation: Air carrier
- Aircraft: N431JS
- Make and model: Dorner DO328100
- Aircraft serial: 3028
- Aircraft time: 13,737 hours, 12,032 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 7331 · Fuel Flow Indicating
- Part: Connector
- Condition: Loose
- Location: Fuel Feed Sensor
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

WHILE ATTEMPTING TO TAKEOFF, THE CREW RECEIVED A FUEL FEED TEMPERATURE CAS MESSAGE AND ABORTED TAKEOFF.  MAINTENANCE INSPECTED AND TIGHTENED THE CANNON PLUG FOR THE FUEL FEED SENSOR IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 28-00-00.  OPERATIONAL CHECKS WERE PERFORMED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
